# SDR 7C7A201502220011

- Difficulty date: February 21, 2015
- Submitted: February 22, 2015
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 50,173 hours, 60,764 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Part number: MS521250H08056
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT REAR SPAR WING/FUSELAGE JOINT BOLTS CORRODED.   REPLACED THE BOLTS IAW AMM .
